# SDR HALA2009040700135

- Difficulty date: April 7, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 74,197 hours, 13,528 cycles
- System (JASC): 7603 · Power Lever
- Part: Lever
- Condition: Out Of Adjust
- Location: Thrust
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, SPLIT THROTTLES, LEFT FWD BY 3/4 HANDLE.  PERFORMED FIM 73-21-00 BLOCK ONE NO SIGNIFICANT FAULTS PER PROCEDURE.  ACCOMPLISHED THRUST LEVER ANGLE (TLA) RESOLVERS ADJUSTMENT PER AMM 73-21-11-825-002-N00, OK FOR SERVICE.
